Pregabalin (Lyrica)

Discussion in 'Treatments' started by Louise, Feb 28, 2013.

    1. juliob
      Confused

      juliob Member

      Location:
      Brazil
      Tinnitus Since:
      03/2018
      Cause of Tinnitus:
      Antidepressants / Loud Sound Exposure
      I didn't get tinnitus from lower doses but only when I reached 300 mg. I almost always had a spike 1 hour after my afternoon dosage (second 150 mg intake).

      Unfortunately, I might need higher doses to deal with burning brain from benzo tolerance. Some ENTs specialized in tinnitus where I live even prescribe Pregabalin for it.

      I am still not tapering off Lyrica and using 225 mg daily. I am switching ADs (Sertraline to Fluvoxamine) and keeping the other treatments the same to not confound stuff.

      Thank God my tinnitus is the same volume-wise, and it seems even less intrusive.

      I intend to taper off Lyrica once I find my Luvox sweet spot.
       
    2. Sayeed

      Sayeed Member Benefactor

      Location:
      miami fl
      Tinnitus Since:
      4/1/21
      Cause of Tinnitus:
      unsure
      I take Gabapentin. No adverse effect on my tinnitus. I take 400 mg twice a day.
       
Loading...

Share This Page